UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1778

タイトル: The Penrose Transform for Certain Non-Compact Homogeneous Manifolds of $U(n,n)$
著者: Sekiguchi, Hideko
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol.3(1996), No.3, Page 655-697
抄録: We construct \lq\lq{the Penrose transform}\rq\rq\ as an intertwining operator between two different geometric realization of infinite dimensional representations of $U(n,n)$, namely, from the space of the Dolbeault cohomology group on a non-compact complex homogeneous manifold to the space of holomorphic functions over the bounded domain of type $AIII$. We show that the image of the Penrose transform satisfies the system $(\Cal M_k)$ of partial differential equations of order $k+1$ which we find in explicit forms. Conversely, we also prove that any solution of the system $(\Cal M_k)$ is uniquely obtained as the image of the Penrose transform, by using the theory of prehomogeneous vector spaces.
URI: http://hdl.handle.net/2261/1778
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030307.pdf263.55 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください